Skip to main content

Rigidity of the $K(1)$-local stable homotopy category

Ishak, Jocelyne (2019) Rigidity of the $K(1)$-local stable homotopy category. Homology, Homotopy and Applications, 21 (2). pp. 261-278. ISSN 1532-0073. (doi:10.4310/HHA.2019.v21.n2.a14) (KAR id:73675)

PDF Author's Accepted Manuscript
Language: English
Download (266kB) Preview
[thumbnail of K(1)_article.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:


We investigate a new case of rigidity in stable homotopy theory which is the rigidity of the K(1)-local stable homotopy category Ho(LK(1)Sp) at p=2. In other words, we show that recovering higher homotopy information by just looking at the triangulated structure of Ho(LK(1)Sp) is possible, which is a property that only a few interesting stable model categories are known to possess.

Item Type: Article
DOI/Identification number: 10.4310/HHA.2019.v21.n2.a14
Uncontrolled keywords: stable homotopy theory, chromatic homotopy theory
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: J. Ishak
Date Deposited: 29 Apr 2019 14:30 UTC
Last Modified: 28 Jul 2022 22:09 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year